American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C65) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ehud Hrushovski and Boris Zilber. Zariski geometries. J. Amer. Math. Soc. 9 (1996) 1-56. MR 1311822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Saharon Shelah and Joel Spencer. Zero-one laws for sparse random graphs . J. Amer. Math. Soc. 1 (1988) 97-115. MR 924703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia